MathSciNet Relay Station
MathSciNet bibliographic data
MR1455 (1,241e) 46.3X
Alaoglu, Leon Weak topologies of normed linear spaces. Ann. of Math. (2) 41, (1940). 252–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement